Hi everyone, my mom got Fusion surgery in August of 2011. It has been 8 months and now she has developed this pain on the muscle above her femur. On both legs. the pain was also present on her arms above the elbow but seems to have diminished. She went back to her orthopedic surgeon and he prescribed Lyrica and these other pills that you take six the first day, five the second and so on. She has not yet taken the Lyrica and we are not sure she should. She has this pain that she says shoots or strikes her muscle area when ever she puts weight on each leg while walking. She is 81 years old and we really don't want her taking this much medication at her age. The doctor has ordered additional MRIs of the upper and middle back. He said he saw some "closing up of the cannal" on the previous MRI. The issue is that she did not have this pain before and was evolving great until about a month or so. She was already walking very good and was upbeat.
Please let us know if this type of pain has bothered anyone else. We are not sure if we should change doctors at this time. It is painful to see her not able to walk again after she had already had her hopes up.